Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4261
Title: Uniqueness and multiplicity for perturbations of the Yamabe problem on $S^n$
Authors: Esposito, Pierpaolo
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pierpaolo Esposito, "Uniqueness and multiplicity for perturbations of the Yamabe problem on $S^n$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 139-146.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
Motivated by an uniqueness result for linear perturbations with constant coefficients of the conformal laplacian on the
sphere, we investigate, via a finite dimensional reduction, more
general perturbations of the conformal laplacian, exibiting cases
in which uniqueness fails
Type: Article
URI: http://hdl.handle.net/10077/4261
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
EspositoRendMat32.pdf173.89 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

999
Last Week
10
Last month
checked on Sep 21, 2021

Download(s) 20

292
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.